MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA NON-ADJUSTABLE WIRED TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA NON-ADJUSTABLE WIRED TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number FT22AN35NSE977N
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was asymmetrical filling of cuff on a custom trach for the patient.Discovered during testing.There was no patient injury reported.
 
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
 
Additional Manufacturer Narrative
Other, other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Two (2) product samples were received for evaluation.Both devices were subjected to cuff symmetry testing.In each case, the cuffs were determined to meet the acceptance criteria.Based on these findings, this complaint issue could not be confirmed as a manufacturing issue, nor would these products be considered rejectable.No corrections or corrective actions are deemed necessary at this time.Root cause cannot be determined as the samples were successfully tested and no discrepancies were detected.

Brand Name
BIVONA NON-ADJUSTABLE WIRED TRACHEOSTOMY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13793118
Report Number3012307300-2022-04622
Device Sequence Number14429895
Product Code JOH
UDI-Device Identifier15019517291582
UDI-Public15019517291582
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT22AN35NSE977N
Device Catalogue NumberFT22AN35NSE977N
Device Lot NumberST009971
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown